Alert archive / Georgia / Special Weather Statements in 2014

Special Weather Statement, NWS Atlanta, GA

September 12, 2014Wilcox County, Georgia

NWS Atlanta, GA issued this special weather statement at Sep 12, 2014, 9:21 PM EDT for Wilcox County, Georgia. It was in force for 24 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Sep 12, 2014, 9:21 PM EDT (01:21 UTC)
Expired
Sep 12, 2014, 9:45 PM EDT
In force
24 min
Issued by
NWS Atlanta, GA

County Wilcox County, GA

The nearest sounding before it

Peachtre/Fal Fld, GA (KFFC), launched 00:00Z, 1.4 hours before the alert went out and 197 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Peachtre/Fal Fld, GA at 00:00Z on 2014-09-13Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 520 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Peachtre/Fal Fld, GA at 00:00Z on 2014-09-13The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 18 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
520 J/kg
Mixed-layer CIN
-42 J/kg
Mixed-layer LCL
1494 m above ground
0-6 km bulk shear
9 kt
0-1 km storm-relative helicity
18 m²/s²
0-3 km storm-relative helicity
16 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

552 
WWUS82 KFFC 130121
SPSFFC

SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
921 PM EDT FRI SEP 12 2014

GAZ108-109-130145-
921 PM EDT FRI SEP 12 2014

...SIGNIFICANT WEATHER ADVISORY FOR 45 MPH WINDS IN WILCOX AND DODGE
COUNTIES UNTIL 945 PM EDT...

AT 919 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER RHINE THE THUNDERSTORM WAS NEARLY
STATIONARY.

THIS STORM HAS THE POTENTIAL TO PRODUCE PEA SIZED HAIL...FREQUENT
CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 45 MPH AS IT MOVES ACROSS
WILCOX AND DODGE COUNTIES THROUGH 945 PM EDT. SOME LOCATIONS IN THE
PATH OF THIS STORM INCLUDE ANTIOCH CHURCH...BROWNING...ABBEVILLE AND
RHINE. HEAVY DOWNPOURS WILL CAUSE PONDING OF WATER ON ROADWAYS.

&&

LAT...LON 3193 8338 3209 8333 3201 8308 3190 8320
      3189 8320 3188 8321
TIME...MOT...LOC 0121Z 199DEG 1KT 3196 8324

$$

What forecasters said that day

The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Atlanta, GA wrote its last area forecast discussion before this special weather statement went out at Sep 12, 8:15 PM EDT, 1 hour 6 minutes earlier.

Area forecast discussion, Sep 12, 8:15 PM EDT, 1 hour 6 minutes before
AREA FORECAST DISCUSSION...UPDATED FOR AVIATION
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
815 PM EDT FRI SEP 12 2014

.SHORT TERM /TONIGHT THROUGH SATURDAY NIGHT/...
COLD FRONT IS WORKING ITS WAY INTO NORTHWEST GEORGIA AT AFD TIME...
PUSHED BY A DEEPENING TROUGH CURRENTLY ACROSS THE UPPER MIDWEST BUT
SHOULD TRANSITION IN TO A CLOSED LOW AS IT WORKS ITS WAY EAST TO THE
GREAT LAKES OVERNIGHT. AFTER THAT HOWEVER...THE TROUGH BEGINS TO
LIFT AS THE SURFACE LOW OCCLUDES...AND THE FRONT PUSHES INTO CENTRAL
GEORGIA AND STALLS.

CAPE VALUES RANGE BETWEEN 2000-3500 J/KG ACROSS MOST OF THE AREA
EXCEPT EXTREME NORTHWEST GEORGIA BEHIND THE FRONT BUT EVEN THERE
CAPE VALUES ARE NON-ZERO. WILL CONTINUE TREND OF THUNDERSTORM
WORDING FOR THIS AFTERNOON BUT THERE IS BASICALLY NO SHEAR ACROSS
THE AREA /EVEN WITH THE PROXIMITY OF THE FRONT/ SO AM NOT TOO
CONCERNED ABOUT THE POSSIBILITY OF SEVERE...CANNOT RULE OUT A FEW
STRONG STORMS HERE AND THERE BUT AS HAS BEEN THE CASE LATELY THE
BIGGER CONCERNS WILL BE THE VERY HEAVY RAIN AND LIGHTNING. WE HAD
SOME AREAS IN DEKALB/GWINNETT THIS MORNING THAT SAW ISOLATED FLASH
FLOODING SO CANNOT RULE THAT OUT EITHER. PRECIPITABLE WATER VALUES
ARE QUITE A BIT HIGHER THIS MORNING THAN YESTERDAY...OVER 1.8 INCHES
WHICH IS NEARING THE 99TH PERCENTILE FOR SEPTEMBER.

PW VALUES PROGGED TO BE EVEN HIGHER TOMORROW SO ISOLATED FLASH
FLOODING WOULD REMAIN A CONCERN...BUT SINCE THE FRONT WILL BE
PUSHING SOUTH SO WILL THE AXIS OF HEAVIER RAIN...SO HOPEFULLY THE
RAIN WILL HELP TO ALLEVIATE BUDDING DROUGHT CONDITIONS RATHER THAN
RESULTING IN FLASH FLOODING. CAPE VALUES DROP OFF IN NORTHWEST
GEORGIA BEHIND THE FRONT SO LEFT THE WEATHER WORDING AT JUST SHOWERS
ACROSS NORTHWEST ZONES WITH THUNDER ELSEWHERE.

TEMPERATURES THROUGH THE SHORT TERM WILL BE HIGHLY DEPENDENT ON
LOCATION OF PRECIPITATION AND CLOUDS...ESPECIALLY FOR AFTERNOON
HIGHS...BUT IN GENERAL EXPECT HIGHS TO BE SEVERAL DEGREES COOLER
TOMORROW THAN TODAY...LIKEWISE FOR TOMORROW NIGHT VS. TONIGHT. DRIER
AIR WILL FILTER IN BEHIND THE FRONT ACROSS NORTH GEORGIA BUT WITH
THE UPPER SUPPORT LIFTING...THE FRONT WILL END UP STALLING INTO THE
EXTENDED.

TDP

.LONG TERM /SUNDAY THROUGH FRIDAY/...
MAINLY ONLY TWEAKS TO THE LONG TERM BASED ON THE LATEST GUIDANCE.
WITH RATHER DEEP MOISTURE AND DECENT INSTABILITY FORECAST FOR
MONDAY...LEANED HARD ON WPC GUIDANCE WHICH CALLED FOR 50-70 PERCENT
POPS FOR NEARLY THE ENTIRE AREA.

BDL

PREVIOUS DISCUSSION...
THE EXTENDED FORECAST STARTS OUT WITH THE FRONT MENTIONED IN THE
SHORT TERM STALLED SOMEWHERE ACROSS CENTRAL OR SOUTH GA AS A
SECONDARY FRONT APPROACHES THE AREA FROM THE NORTH. WITH AMPLE
MOISTURE CONTINUING ACROSS THE REGION THROUGH EARLY NEXT WEEK THESE
BOUNDARIES WILL BE JUST THE CATALYST FOR CONTINUED CONVECTIVE
ACTIVITY THROUGH THE MIDDLE OF NEXT WEEK. THE MODELS RE ALSO SHOWING
A SHORTWAVE SWEEPING INTO THE REGION TUESDAY AND HELPING TO PUSH THE
STATIONARY FRONTS SOUTH AND EASTWARD. THE GFS AND ECMWF DISAGREE A
BIT ON JUST HOW FAR SOUTH THIS FRONT MOVES BUT THEY BOTH ARE SHOWING
SOME DRIER AIR MOVING INTO NORTH GA BY WED/THU. FOR NOW...WILL
CONTINUE WITH GOOD CHANCE POPS ACROSS OUR AREA SUN THROUGH WED WITH
POPS DIMINISHING THU. MODELS ARE ALSO INDICATING THAT COOLER
TEMPERATURES ARE IN STORE FOR THE STATE...ESPECIALLY WITH THE
INFLUENCE OF THE PRECIPITATION AND CLOUDS. ANTICIPATE AN OVERALL
COOLING TREND THROUGH THE WEEK...AND BY THE LATTER HALF OF NEXT WEEK
COULD BE BELOW SEASONAL NORMALS.

01

&&

.AVIATION...
00Z UPDATE...
THUNDERSTORMS WILL CONTINUE TO DIMINISH BUT A FEW MAY LINGER ON
OVERNIGHT.  EXPECT MVFR CIGS OVERNIGHT AND EARLY SATURDAY ESPECIALLY
AROUND SUNRISE AND CANNOT RULE OUT SOME IFR CIGS. SLOW IMPROVING
TREND TOWARD NOON SATURDAY AND INTRODUCED PROB30 FOR THE AFTERNOON
HOURS. WINDS HIGHLY DEPENDENT ON LOCATION OF FRONT BUT FOR THE MOST
PART SHOULD BE PRETTY LIGHT OVERNIGHT...TRENDING TOWARD NW AFTER
SUNRISE.

//ATL CONFIDENCE...00Z UPDATE...
HIGH ON OCCURRENCE OF CONVECTION SAT AFTN...MEDIUM ON ANY IMPACTS TO
ATL.
MEDIUM ON ALL OTHER ELEMENTS.

41

&&

.PRELIMINARY POINT TEMPS/POPS...
ATHENS          70  85  68  81 /  70  70  50  40
ATLANTA         71  83  68  81 /  70  50  30  40
BLAIRSVILLE     66  78  64  77 /  70  40  20  40
CARTERSVILLE    69  82  65  82 /  70  30  20  30
COLUMBUS        73  89  71  88 /  50  70  50  50
GAINESVILLE     70  81  67  78 /  70  50  30  40
MACON           71  89  70  88 /  50  70  60  50
ROME            69  82  64  82 /  60  20  20  20
PEACHTREE CITY  70  85  67  83 /  60  50  30  50
VIDALIA         74  93  72  88 /  30  60  40  50

&&

.FFC WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

SHORT TERM...TDP
LONG TERM....BDL
AVIATION...41
Hazardous weather outlook, Sep 12, 4:06 PM EDT, 5 hours 15 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
406 PM EDT FRI SEP 12 2014

GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086-
089>098-102>113-132015-
BALDWIN-BANKS-BARROW-BARTOW-BIBB-BLECKLEY-BUTTS-CARROLL-CATOOSA-
CHATTAHOOCHEE-CHATTOOGA-CHEROKEE-CLARKE-CLAYTON-COBB-COWETA-
CRAWFORD-CRISP-DADE-DAWSON-DEKALB-DODGE-DOOLY-DOUGLAS-EMANUEL-
FANNIN-FAYETTE-FLOYD-FORSYTH-GILMER-GLASCOCK-GORDON-GREENE-
GWINNETT-HALL-HANCOCK-HARALSON-HARRIS-HEARD-HENRY-HOUSTON-JACKSON-
JASPER-JEFFERSON-JOHNSON-JONES-LAMAR-LAURENS-LUMPKIN-MACON-
MADISON-MARION-MERIWETHER-MONROE-MONTGOMERY-MORGAN-MURRAY-
MUSCOGEE-NEWTON-NORTH FULTON-OCONEE-OGLETHORPE-PAULDING-PEACH-
PICKENS-PIKE-POLK-PULASKI-PUTNAM-ROCKDALE-SCHLEY-SOUTH FULTON-
SPALDING-STEWART-SUMTER-TALBOT-TALIAFERRO-TAYLOR-TELFAIR-TOOMBS-
TOWNS-TREUTLEN-TROUP-TWIGGS-UNION-UPSON-WALKER-WALTON-WARREN-
WASHINGTON-WEBSTER-WHEELER-WHITE-WHITFIELD-WILCOX-WILKES-
WILKINSON-
406 PM EDT FRI SEP 12 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH AND CENTRAL GEORGIA.

.DAY ONE...TONIGHT...

SCATTERED TO NUMEROUS SHOWERS AND THUNDERSTORMS ARE EXPECTED
TONIGHT ACROSS NORTH AND CENTRAL GEORGIA. FREQUENT
LIGHTNING...GUSTY WINDS...MINOR FLOODING AND HEAVY DOWNPOURS WILL
BE THE MAIN CONCERNS WITH STORMS. THUNDERSTORM CHANCES WILL
DECREASE AFTER SUNSET...THOUGH LINGER ON ACROSS NORTH GEORGIA
WHICH COULD SEE RAIN CONTINUE THROUGH SATURDAY MORNING.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY...

SHOWERS AND THUNDERSTORMS ARE EXPECTED TO CONTINUE TO BE SCATTERED
TO NUMEROUS THROUGH THE MIDDLE OF NEXT WEEK. THE CONVECTIVE
ACTIVITY IS EXPECTED TO GENERALLY BE DIURNAL IN NATURE. SOME
DRYING ACROSS THE NORTH IS POSSIBLE BEGINNING TUESDAY WHICH WOULD
HELP TO DIMINISH THUNDERSTORM DEVELOPMENT ACROSS THAT AREAS.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT REQUESTED BUT SPOTTERS ARE ENCOURAGED
TO SUBMIT REPORTS OF SEVERE WEATHER THROUGH THE WEB BY GOING TO
WEATHER.GOV/ATLANTA.

In the hours before

Special weather statement, Sep 12, 7:26 PM EDT, 1 hour 55 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
726 PM EDT FRI SEP 12 2014

GAZ033-044-045-130000-
726 PM EDT FRI SEP 12 2014

...SIGNIFICANT WEATHER ADVISORY FOR HEAVY RAIN IN DEKALB AND FULTON
COUNTIES UNTIL 800 PM EDT...

AT 725 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER WEST END...AND MOVING EAST AT 5 MPH.

RAINFALL AMOUNTS OF 1 TO 2 INCHES OR MORE ARE POSSIBLE IN A SHORT
PERIOD OF TIME. BRIEF MINOR FLOODING ALONG LOW LYING... FLOOD PRONE
AREAS... TO INCLUDE ROADWAYS IS LIKELY. DRIVERS SHOULD USE CAUTION
AS INTENSE RAINFALL WILL ALSO REDUCE VISIBILITIES.

&&

LAT...LON 3383 8445 3385 8446 3388 8444 3391 8444
      3390 8423 3388 8421 3365 8420 3365 8422
      3364 8423 3365 8424 3364 8446 3375 8457
TIME...MOT...LOC 2324Z 250DEG 4KT 3376 8441
Special weather statement, Sep 12, 7:59 PM EDT, 1 hour 22 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
759 PM EDT FRI SEP 12 2014

GAZ066-078-130030-
759 PM EDT FRI SEP 12 2014

...SIGNIFICANT WEATHER ADVISORY FOR HEAVY RAIN AND FREQUENT
LIGHTNING IN TROUP AND HARRIS COUNTIES UNTIL 830 PM EDT...

AT 757 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER WEST POINT...MOVING NORTHEAST AT 15 MPH.

HEAVY RAINFALL AMOUNTSIN EXCESS OF AN INCH CAN BE EXPECTED IN PARTS
OF TROUP AND HARRIS COUNTIES...INCLUDING AREAS AROUND WEST
POINT...WHITESVILLE-PINE LAKE...JONES CROSSROADS...SMITHS CROSSROAD
AND BAUGHS CROSSROADS. DRIVERS SHOULD USE CAUTION AS INTENSE
RAINFALL WILL REDUCE VISIBILITIES. PONDING OF WATER ON ROADWAYS IS
ALSO LIKELY.

&&

LAT...LON 3297 8502 3286 8494 3274 8513 3277 8515
      3278 8513 3281 8517 3283 8517 3284 8516
      3285 8518 3287 8519 3292 8520
TIME...MOT...LOC 2358Z 246DEG 12KT 3287 8513
Special weather statement, Sep 12, 8:09 PM EDT, 1 hour 12 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
809 PM EDT FRI SEP 12 2014

GAZ037-038-050-130045-
809 PM EDT FRI SEP 12 2014

...SIGNIFICANT WEATHER ADVISORY FOR HEAVY RAIN IN
OGLETHORPE...OCONEE AND GREENE COUNTIES UNTIL 845 PM EDT...

AT 806 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER MAXEYS...MOVING EAST AT 10 MPH.

RAINFALL AMOUNTS BETWEEN ONE AND TWO INCHES CAN BE EXPECTED ACROSS
OGLETHORPE...OCONEE AND GREENE COUNTIES...INCLUDING AREAS AROUND
ROSE HILL...WRAYSWOOD...STEPHENS...MAXEYS...HUTCHINGS...LEXINGTON
AND PHILOMATH. DRIVERS SHOULD USE CAUTION AS INTENSE RAINFALL WILL
REDUCE VISIBILITIES. PONDING OF WATER ON ROADWAYS IS ALSO LIKELY.

&&

LAT...LON 3370 8300 3369 8299 3367 8335 3376 8339
      3393 8303 3380 8298 3378 8299 3375 8296
      3373 8295
TIME...MOT...LOC 0009Z 250DEG 8KT 3377 8315
Special weather statement, Sep 12, 8:44 PM EDT, 37 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
844 PM EDT FRI SEP 12 2014

GAZ038-039-130115-
844 PM EDT FRI SEP 12 2014

...SIGNIFICANT WEATHER ADVISORY FOR HEAVY RAIN AND FREQUENT
LIGHTNING IN WILKES AND OGLETHORPE COUNTIES UNTIL 915 PM EDT...

AT 838 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
CLUSTER OF STRONG THUNDERSTORMS 5 MILES WEST OF JACKSONS
CROSSROADS...MOVING EAST AT 20 MPH.

RUNOFF FROM THESE STORMS WILL CAUSE MINOR FLOODING OF SMALL CREEKS
AND STREAMS ACROSS WILKES AND OGLETHORPE COUNTIES...INCLUDING AREAS
AROUND CENTERVILLE...SANDY CROSS...CELESTE...RAYLE...POINT
PETER...VESTA...PHILOMATH...LEXINGTON...CRAWFORD...NEWTOWN...JACKSONS
 CROSSROADS...MALLORYSVILLE...NORMAN...TIGNALL AND DANBURG.
ADDITIONALLY...COUNTRY ROADS AND FARMLANDS ALONG THE BANKS OF CREEKS
AND STREAMS ARE SUBJECT TO MINOR FLOODING.

&&

LAT...LON 3387 8256 3384 8258 3371 8294 3373 8295
      3369 8301 3371 8305 3370 8314 3376 8327
      3381 8330 3391 8324 3395 8328 3398 8326
      3405 8313 3401 8305 3405 8297 3401 8293
      3398 8279 3399 8265 3388 8260
TIME...MOT...LOC 0043Z 258DEG 25KT 3388 8289
Special weather statement, Sep 12, 9:14 PM EDT, 7 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
914 PM EDT FRI SEP 12 2014

GAZ038-039-130145-
914 PM EDT FRI SEP 12 2014

...SIGNIFICANT WEATHER ADVISORY FOR HEAVY RAIN IN WILKES AND
OGLETHORPE COUNTIES UNTIL 945 PM EDT...

AT 909 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
CLUSTER OF STRONG THUNDERSTORMS FROM SMITHONIA...TO LEXINGTON...TO
RAYLE...MOVING EAST AT 15 MPH.

DOPPLER RADAR INDICATES THAT BETWEEN TWO AND THREE INCHES OF
RAINFALL HAS FALLEN OVER PARTS OF OGLETHORPE COUNTY IN THE LAST
HOUR...ESPECIALLY IN THE STEPHENS AREA. AN ADDITIONAL HALF INCH OF
RAINFALL IS POSSIBLE ACROSS THESE AREAS THROUGH THE NEXT HOUR.

RUNOFF FROM THESE STORMS WILL CAUSE MINOR FLOODING OF SMALL CREEKS
AND STREAMS...STREETS AND UNDERPASSES ACROSS WILKES AND OGLETHORPE
COUNTIES...INCLUDING AREAS AROUND SANDY CROSS...POINT
PETER...STEPHENS...SMITHONIA...PHILOMATH...MAXEYS...LEXINGTON...HUTCH
INGS...CRAWFORD...ARNOLDSVILLE...CENTERVILLE...VESTA...RAYLE...CELEST
E AND FLORAL HILL. ADDITIONALLY...COUNTRY ROADS AND FARMLANDS ALONG
THE BANKS OF CREEKS AND STREAMS ARE SUBJECT TO MINOR FLOODING.

&&

LAT...LON 3384 8258 3370 8303 3371 8306 3370 8312
      3376 8326 3384 8329 3391 8324 3395 8328
      3400 8326 3405 8313 3401 8305 3405 8297
      3401 8293 3398 8279 3399 8266 3396 8263
      3388 8260 3386 8256
TIME...MOT...LOC 0109Z 263DEG 9KT 3391 8299
Special weather statement, Sep 12, 9:21 PM EDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
921 PM EDT FRI SEP 12 2014

GAZ108-109-130145-
921 PM EDT FRI SEP 12 2014

...SIGNIFICANT WEATHER ADVISORY FOR 45 MPH WINDS IN WILCOX AND DODGE
COUNTIES UNTIL 945 PM EDT...

AT 919 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER RHINE THE THUNDERSTORM WAS NEARLY
STATIONARY.

THIS STORM HAS THE POTENTIAL TO PRODUCE PEA SIZED HAIL...FREQUENT
CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 45 MPH AS IT MOVES ACROSS
WILCOX AND DODGE COUNTIES THROUGH 945 PM EDT. SOME LOCATIONS IN THE
PATH OF THIS STORM INCLUDE ANTIOCH CHURCH...BROWNING...ABBEVILLE AND
RHINE. HEAVY DOWNPOURS WILL CAUSE PONDING OF WATER ON ROADWAYS.

&&

LAT...LON 3193 8338 3209 8333 3201 8308 3190 8320
      3189 8320 3188 8321
TIME...MOT...LOC 0121Z 199DEG 1KT 3196 8324

The office that day

Everything else NWS Atlanta, GA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Sep 12, 8:09 PM EDTSpecial Weather StatementFFCOglethorpe36 min
Sep 12, 8:44 PM EDTSpecial Weather StatementFFCOglethorpe31 min
Sep 12, 9:14 PM EDTSpecial Weather StatementFFCOglethorpe31 min
Sep 12, 9:40 PM EDTSpecial Weather StatementFFCJones35 min
Sep 12, 9:47 PM EDTSpecial Weather StatementFFCOglethorpe, Wilkes58 min
Sep 12, 10:16 PM EDTSpecial Weather StatementFFCBibb, Jones29 min
Sep 12, 10:48 PM EDTSpecial Weather StatementFFCBaldwin, Jones27 min
Sep 12, 11:24 PM EDTSpecial Weather StatementFFCBaldwin66 min
Sep 12, 11:44 PM EDTSpecial Weather StatementFFCHancock31 min
Sep 13, 12:10 AM EDTSpecial Weather StatementFFCHancock35 min
Sep 13, 1:04 PM EDTSpecial Weather StatementFFCTalbot26 min
Sep 13, 1:14 PM EDTSpecial Weather StatementFFCTalbot, Upson31 min
Sep 13, 1:32 PM EDTSpecial Weather StatementFFCMuscogee43 min
Sep 13, 1:40 PM EDTSpecial Weather StatementFFCMorgan, Newton, Oconee, Walton50 min
Sep 13, 1:43 PM EDTSpecial Weather StatementFFCMonroe, Talbot, Upson32 min
Sep 13, 2:15 PM EDTSpecial Weather StatementFFCMonroe, Muscogee, Talbot, Upson45 min
Sep 13, 2:35 PM EDTSpecial Weather StatementFFCPutnam25 min
Sep 13, 2:59 PM EDTSpecial Weather StatementFFCPutnam31 min
Sep 13, 3:07 PM EDTSpecial Weather StatementFFCMeriwether38 min
Sep 13, 3:10 PM EDTSpecial Weather StatementFFCSpalding35 min
Sep 13, 3:11 PM EDTSpecial Weather StatementFFCJones34 min
Sep 13, 3:28 PM EDTSpecial Weather StatementFFCGreene32 min
Sep 13, 3:29 PM EDTSpecial Weather StatementFFCJohnson, Washington31 min
Sep 13, 3:32 PM EDTSpecial Weather StatementFFCPutnam28 min
Sep 13, 3:42 PM EDTSpecial Weather StatementFFCButts, Lamar, Pike33 min
Sep 13, 3:43 PM EDTSpecial Weather StatementFFCJones32 min
Sep 13, 3:50 PM EDTSpecial Weather StatementFFCClarke25 min
Sep 13, 3:51 PM EDTSpecial Weather StatementFFCWilcox24 min
Sep 13, 3:57 PM EDTSpecial Weather StatementFFCTaliaferro33 min
Sep 13, 3:59 PM EDTSpecial Weather StatementFFCMuscogee31 min
Sep 13, 4:01 PM EDTSpecial Weather StatementFFCWashington29 min
Sep 13, 4:06 PM EDTSpecial Weather StatementFFCWebster24 min
Sep 13, 4:11 PM EDTSpecial Weather StatementFFCWilcox34 min
Sep 13, 4:12 PM EDTSpecial Weather StatementFFCJones33 min
Sep 13, 4:33 PM EDTSpecial Weather StatementFFCNewton27 min
Sep 13, 4:39 PM EDTSpecial Weather StatementFFCWashington36 min
Sep 13, 4:51 PM EDTSpecial Weather StatementFFCTwiggs, Wilkinson24 min
Sep 13, 4:53 PM EDTSpecial Weather StatementFFCWarren37 min
Sep 13, 4:59 PM EDTSpecial Weather StatementFFCTelfair31 min
Sep 13, 5:00 PM EDTSpecial Weather StatementFFCBleckley, Dooly30 min
Sep 13, 5:21 PM EDTSpecial Weather StatementFFCGlascock, Washington, Wilkinson39 min
Sep 13, 5:28 PM EDTSpecial Weather StatementFFCBleckley, Dooly, Pulaski32 min
Sep 13, 5:58 PM EDTSpecial Weather StatementFFCBleckley, Pulaski32 min

Nearby

Special Weather Statements in Georgia, 2014Every special weather statement in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive.